# SDR SWAA094271

- Difficulty date: July 5, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 56,728 hours, 55,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT OVERWING EMERGENCY EXIT LENS COVER LOOSE.  REMOVED AND REPLACED COVER PER MM.
